# SDR WVE2002F00018

- Difficulty date: August 19, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N425FX
- Make and model: Lear 45LEAR
- Aircraft serial: 147
- Engine: Garrtt TFE731*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 4573100000V500
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200 HOUR INSPECTION, THE ENGINE FUEL FEED LINE WAS FOUND CHAFING ON THE FORWARD FIREWALL AFT OF THE INLET ASSEMBLY.  INSTALLED ADDITIONAL ADEL CLAMP.  NO DAMAGE OCCURRED TO FUEL LINE.  LINE IMPROPERLY SECURED. (2002B1363)
